# SDR UIEA200400110

- Difficulty date: June 3, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Engine: Ge CF650E2
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: 20704090101
- Condition: Inoperative
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO BOTH RADARS INOPERATIVE:  AFTER LEVEL OFF, BOTH RADAR SCREENS INOPERATIVE.  SHOWED BLUE AZIMUTH LINES, BUT NO RANGE OR SWEEP.  REPLACED RADAR ANTENNA.  OPERATION CK IAW MM, ALL NORMAL.  NOTE: NO FUEL DUMPED.
